# SDR UIEA2019022503379

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,890 hours, 20,975 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOOST OVERRIDE ON A JETTISON PUMP TASK CARD, CHECK FAILED AT STEP C.3,  LEFT JETTISON NOZZLE OPENED DURING CHECK.  RESEATED THE LEFT JETTISON NOZZLE ACTUATOR IAW AMM 28-31-05, PEFORMED A GOOD OPS CHECK IAW  AMM 28-31-00.)
